MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX ENDOTRACHEAL TUBE, SILICONIZED; TUBE, TRACHEAL (W/WO CONNECTOR)

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX ENDOTRACHEAL TUBE, SILICONIZED; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/111/030
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a large endotracheal tube leak was identified, resulting in difficulty managing ventilation.The biomedical technician used calipers to measure the outer diameter at multiple locations, and all measurements were found to be smaller than expected for this item.The patient experienced minimal harm and required prolonged care.A new tracheal tube was required due to difficulty managing ventilation.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
D9: device received on 1/15/2026.H3: the device was received for evaluation.Service history and lot history review could not be performed as no lot number was provided.Visual inspection identified deformation at the tube inlet due to a non-icu connector being press fit into place; the original 15 mm connector was not returned, and no other damage was observed.Dimensional analysis confirmed the inner diameter was within specification.The reported complaint of out-of-specification dimensions could not be confirmed or replicated.No manufacturing defect was identified, and no repair was performed.

Brand Name
PORTEX ENDOTRACHEAL TUBE, SILICONIZED
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23976065
Report Number3012307300-2026-00128
Device Sequence Number4629954
Product Code BTR
UDI-Device Identifier15019315018855
UDI-Public(01)15019315018855
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K790312
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/111/030
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown
Patient Weight1 KG